# SDR RMXA051520100800

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N436CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0800
- Aircraft time: 214 hours, 586 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transducer
- Part number: ZRB37800
- Condition: Unserviceable
- Location: Transmission
- Part time: 214 hours
- Component: Transmission, Urocop
- Component part number: 4649010010
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE MAIN TRANSMISSION OIL PRESSURE INDICATION FLUXUATED. PILOT PERFORMED A PRECAUTIONARY LANDING SHORT OF BASE. TECH DETERMINED THE TRANSMISSION OIL PRESSURE TRANSDUCER WAS DEFECTIVE. REPLACEMENT PART ORDERED.
